# SDR C2XA06IA167

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 4,779 hours, 2,580 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 15H0048PH
- Part serial: 0410
- Condition: Inoperative
- Location: Rudder
- Part time: 2,174 hours, 1,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 2468, THE CREW REPORTED THE RUDDER 1 & 2 INOP DURING CLIMB, CRUISE, & DESCENT.  THE AIRCRAFT LANDED AT MCI WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO RUDDER SYSTEM PRESSURE SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
